# SDR CA980406040

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 31081642
- Condition: Worn
- Location: 1st Stage
- Part time: 1,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING PERIODIC BORESCOPE INSPECTION, THE NR 1 ROTOR BLADES HAD EVIDENCE OF WEAR ON THE LEADING EDGES.  FURTHER INVESTIGATION INDICATED BLADES WORN BEYOND LIMITS.  ROTOR RETURNED TO GARRETT.
